# SDR IPXA10M62143

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Engine: Pwa PW4460
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulty
- Location: Flt Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - BOTH AUTO PILOT FAIL TO ENGAGE.  RECYCLE CBS NO HELP.  FOUND FCC 1 CURRENT FAULT IRU-1, IRU-2, IRU-3, AND FCC-1. ALSO FCC-2 CURRENT FAULT IRU-1, IRU-2, IRU-3, AND FCC-2.  PERFORMED FCC-1 AND FCC-2 AFS RTS TEST AND AUTOLAND TEST.  ALL TEST PASSED IAW AMM 22-01- 01-5.
